RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2012, Issue 1(26), Pages 39–45 (Mi vsgtu1023)  

This article is cited in 1 scientific paper (total in 1 paper)

Differential Equations

On one problem in an infinity half-strip for biaxisimmetric Helmholtz equation

A. A. Abashkin

Samara State Academy of Architecture and Construction, Samara, Russia

Abstract: Boundary value problem in an infinity half-strip for biaxisymmetric Helmholtz equation is explored. Existence conditions of this problem are gotten with help of Fourier–Bessel series expansion. Uniqueness of solution of this boundary value problem is proved for some parameters values. Lack of uniqueness of solution is proved for some other parameters values.

Keywords: Helmholtz equation, boundary value problem, Fourier–Bessel series, Bessel functions, maximum principle

DOI: https://doi.org/10.14498/vsgtu1023

Full text: PDF file (490 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.956.223
MSC: Primary 35J05; Secondary 35J25, 35B30
Original article submitted 08/XII/2011
revision submitted – 27/II/2012

Citation: A. A. Abashkin, “On one problem in an infinity half-strip for biaxisimmetric Helmholtz equation”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(26) (2012), 39–45

Citation in format AMSBIB
\Bibitem{Aba12}
\by A.~A.~Abashkin
\paper On one problem in an infinity half-strip for~biaxisimmetric Helmholtz equation
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2012
\vol 1(26)
\pages 39--45
\mathnet{http://mi.mathnet.ru/vsgtu1023}
\crossref{https://doi.org/10.14498/vsgtu1023}
\elib{http://elibrary.ru/item.asp?id=17829730}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1023
  • http://mi.mathnet.ru/eng/vsgtu/v126/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Kh. Ruziev, “O razreshimosti kraevoi zadachi dlya uravneniya smeshannogo tipa s singulyarnym koeffitsientom”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 3(36) (2014), 44–56  mathnet  crossref  zmath  elib
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:210
    Full text:86
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019